MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Hypoglycemia (1912); Laceration(s) (1946)
Date of Event 03/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The system asserted a hypoglycemia alert to the user before the reported event.The device functioned as designed, thus no further investigation was required.According to the user, the reported event occurred after taking insulin which the user stated made the blood glucose drop too fast.The user took sugar to recover from hypoglycemia.The chin laceration caused by the fall was treated at the er with stitches, and no medication was prescribed.
 
Event or Problem Description
On (b)(6) 2023 senseonics was made aware of an adverse event where the user fell causing a chin laceration due to a hypoglycemia event.
 
Additional Manufacturer Narrative
The sensor measured glucose concentrations below the user's low-glucose threshold from 9:56 pm until 10:41 pm on (b)(6) 2023 and correctly triggered multiple "low glucose" alerts, which the user recalled receiving.The hypoglycemic event was therefore not missed, and there is no evidence to suggest a performance malfunction of the sensor.The user was evaluated at an er without admission to the hospital.Per case notes, the user did not receive any treatment.Since the device performed as expected by asserting appropriate alerts, no further resolution was found necessary for this complaint.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key16924499
Report Number3009862700-2023-00113
Device Sequence Number6910456
Product Code QHJ
UDI-Device Identifier00817491022929
UDI-Public817491022929
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/27/2023
Device Model Number102208-610
Device Catalogue NumberFG-5901-01-001
Device Lot Number129007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age55 YR
Patient SexMale